i had my hyaluronic acid as i was told 19 months ago for 9 months i had my dream lips. at summer time i started to feel my lips plumbing more i was prescriped an anti-inflamatory drug it turned out i have an allergic reaction my face got swallen and under the skin i had bumps so i went to emergency room the Dr. prescribed me frenalertcort cortison drug, my lips almost went back to a normal size but the bumps under the skin stayed, again at summer my lips start plumbing again plz help me
How Can I Get Rid of my Lips Injection Beside Using Hyalunoridase?
Doctor Answers (1)
Hyaluronic acid fillers can often last a long time (several years) in areas that do not move, such as under the eyes, but tend to dissolve more quickly in areas with frequent movement like the lips. That being said, if you really think that the swelling is due to the prior injections, dissolving the filler with hyaluronidase is probably your best bet.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.